# SDR 03FDEA02232

- Difficulty date: December 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC074414
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FOUND OB FLAP WING SIDE IB HINGE, IB MOST FIXED FAIRING ATTACHING L ANGLE FWD LOCATION CRACKED.   RT WING O/B FLAP WING SIDE I/B HINGE I/B MOST FIXED FAIRING ATTACHING L ANGLE REMOVED AND REPLACED AS PER SRM 51-33-01 VOL. II.
